Alert archive / Florida / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 116, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 15, 2004, 11:06 PM CDT for Walton County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2004, 11:06 PM CDT (04:06 UTC)
- Expired
- Jul 15, 2004, 11:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Walton County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 160406 SVRTLH FLC131-160430- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1104 PM CDT THU JUL 15 2004 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WALTON COUNTY IN THE PANHANDLE OF FLORIDA * UNTIL 1130 PM CDT * AT 1104 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS ALONG A LINE EXTENDING FROM GLENDALE TO MOSSY HEAD...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF DE FUNIAK SPRINGS TO 11 MILES WEST OF DE FUNIAK SPRINGS...MOVING SOUTH AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CENTER RIDGE...PLEASANT HILL BY 1110 PM CDT... IONIA...DIXON BY 1115 PM CDT... WALCAN...KOERBER BY 1120 PM CDT... ARGYLE...SCONIERS MILL BY 1125 PM CDT... DE FUNIAK SPRINGS BY 1125 PM CDT... NEW HOME...STEELE CHURCH BY 1130 PM CDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND UP TO 60 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. LAT...LON 3092 8607 3074 8637 3047 8635 3065 8605 $$ WOOL-18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:00 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 15, 8:00 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT THU JUL 15 2004 EXTREMELY ACTIVE DAY ACROSS THE REGION IS FINALLY BEGINNING TO WIND DOWN...BUT NOT BEFORE SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL WERE RECEIVED. REFLECTIVITY CORES WITH THE STRONGER STORMS FREQUENTLY EXCEEDED 65 DBZ UP TO 30000 FEET...WHICH GREATLY CONTRIBUTED TO THE LARGE HAIL SIZE...ESPECIALLY WITH DRIER AIR MOVING IN FROM THE NORTH HELPING TO LOWER FREEZING LEVELS AND WET BULB ZEROES. THEREFORE...WILL REMOVE THE WATCH WORDING FROM THE ZONES AT 01Z...AND THEN WILL LIKELY UPDATE AGAIN LATER TO REDUCE OVERNIGHT POPS. OVER THE COASTAL WATERS...WINDS ARE RUNNING OUT OF THE W-SW AT 10 TO 15 KNOTS. GOULD .PREV DISCUSSION... ******************************************************************** AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 255 PM EDT THU JUL 15 2004 .SYNOPSIS...FRONT CONTINUES TO DRIFT SOUTHWARD PASSED CSG AND MGM. BEHIND THE FRONT...DEWPOINTS HAVE DROPPED BELOW 70F...TEMPS ARE IN THE MID 80S. STRONG STORMS HAVE DEVELOPED IN THE CWA...MAINLY SOUTH OF I-10. WV IMAGERY SHOWS DRY AIR MOVING INTO THE AREA. APPEARS THAT LTG HAS TOUCHED OFF A BRUSH FIRE. VSBYS HAVE DROPPED BELOW A MILE AT KTLH. && .SHORT TERM...PATTERN REMAINS THE SAME OLD THING...TROUGH IN THE EAST...RIDGE IN THE WEST. GUIDANCE SUGGESTS THAT THE FRONT SHOULD NOT PASS THROUGH THE AREA... AND WILL WASH OUT TOMORROW AS NEW SYSTEM BEGINS TO APPROACH. MODELS ARE MORE IN AGREEMENT THIS MORNING THAN LAST NIGHT AS NEW SHORT WAVE MOVES DOWN THE BACKSIDE OF THE TROUGH FROM THE DAKOTAS. THIS SYSTEM WILL BE IN TN VALLEY BY SATURDAY AFTERNOON...AND INTO THE CAROLINAS BY SUNDAY WITH THE COLD FRONT APPROACHING OUR AREA. THIS WILL INCREASE RAIN CHANCES AGAIN FOR SATURDAY AND SUNDAY. GUIDANCE EVEN SUGGESTS THAT THE FRONT WILL ACTUALLY MOVE INTO THE CWA. HAVE ADJUSTED THE MAX TEMPS DOWN FOR CLOUDS AND WEATHER ON SATURDAY AND SUNDAY. .LONG TERM...SAME OLD THING...TROUGH IN THE EAST...RIDGE IN THE WEST. BY THE END OF THE PERIOD HOWEVER...RIDGING MOVES INTO THE GULF OF MEXICO...WHICH WILL REDUCE POPS AND WARM US UP AGAIN. && .MARINE...WINDS ARE MAINLY WESTERLY ACROSS THE MARINE AREA WITH SEAS RUNNING BETWEEN 2 TO 3 FT AT THE BUOYS. WAVE WATCH BRINGS THE SEAS UP SIGNIFICANTLY ON SATURDAY AND SUNDAY. HAVE TRENDED TOWARD THIS FEATURE BUT HAVE KEPT WINDS AT LEAST 5 KTS LOWER THAN THE GFS AND WAVE WATCH SUGGESTS. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TLH 75 93 74 89 / 30 50 30 60 PFN 80 89 76 88 / 30 40 30 60 DHN 74 92 74 87 / 20 40 30 60 ABY 73 93 74 88 / 10 30 20 60 VLD 73 92 73 88 / 20 40 30 60 CTY 76 88 73 87 / 30 50 30 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && WATSON
Hazardous weather outlook, Jul 15, 4:05 AM CDT, 19 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT THU JUL 15 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-160905- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 455 AM EDT THU JUL 15 2004 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER INDICATES THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AN AREA OF VERY HUMID AND UNSTABLE AIR LIES ACROSS THIS REGION. A COLD FRONT WILL SLOWLY APPROACH FROM THE NORTH. AN OUTFLOW BOUNDARY EXISTS ACROSS CENTRAL GEORGIA AND ALABAMA FROM YESTERDAYS STORMS. STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES. VEERING WIND PROFILES AND DEEP LAYER SHEER WILL COMBINE WITH THE MOISTURE AND INSTABILITY TO SUPPORT SOME STORM ORGANIZATION WITH A THREAT OF DAMAGING WINDS AND HAIL AS THE ACTIVITY DEVELOPS AND MOVES SOUTHEAST IN THE NORTHWESTERLY FLOW ALOFT. WHILE AREAS FURTHER EAST ARE NOT IN THE OUTLOOK AREA AT THIS TIME...ISOLATED STRONG STORMS WILL BE POSSIBLE IN THESE AREAS AS WELL. HEAT AND HUMIDITY SHOULD NOT BE QUITE AS OPPRESSIVE AS ON WEDNESDAY. HOWEVER... IT WILL STILL BE HOT WITH PEAK HEAT INDICES RANGING FROM 100 TO 104 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS THE FLORIDA PANHANDLE AND PORTIONS OF SOUTHEAST ALABAMA OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN ON FRIDAY EVENING. DAMAGING WINDS WOULD ONCE AGAIN BE THE MAIN THREAT IF STORMS ORGANIZE ALONG A COMMON OUTFLOW BOUNDARY. THE SEVERE WEATHER THREAT WILL DIMINISH ON SATURDAY AND SUNDAY...BUT THE COVERAGE OF SHOWERS AND STORMS IS EXPECTED TO INCREASE. A FRONTAL PASSAGE IS POSSIBLE MONDAY INTO MONDAY NIGHT. STRONG STORMS COULD ACCOMPANY THE FRONT. FRONTAL PASSAGES ARE RARE IN JULY...BUT INDICATIONS ARE THAT THIS ONCE COULD MAKE IT INTO THE GULF. IF THIS HAPPENS...DRIER AIR MAY FILTER IN BEHIND THE FRONT ON TUESDAY AND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... SINCE SOME OF STORMS MAY APPROACH SEVERE LIMITS...SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES WEST OF CAPE SAN BLAS. THERE IS A LOW RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND UNGUARDED BEACHES. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 18-WOOL
In the hours before
Special weather statement, Jul 15, 7:20 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 PM EDT THU JUL 15 2004 FLZ011-160120- JACKSON FL- 818 PM EDT THU JUL 15 2004 AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM MOVING SOUTHEAST AT 20 MPH INTO JACKSON COUNTY. THIS STORM WILL LIKELY PRODUCE PEA TO MARBLE SIZE HAIL AS IT MOVES THROUGH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 17-GOULD
Special weather statement, Jul 15, 7:49 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 849 PM EDT THU JUL 15 2004 FLZ034-160119- DIXIE FL- 850 PM EDT THU JUL 15 2004 AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL DIXIE COUNTY JUST NORTH OF HORSESHOE BEACH...MOVING S AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 52-LANIER
Special weather statement, Jul 15, 9:24 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1024 PM EDT THU JUL 15 2004 FLZ007-008-012-160254- BAY FL-COASTAL WALTON FL-INLAND WALTON FL- 1026 PM EDT THU JUL 15 2004 AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS OVER WALTON AND BAY COUNTIES...MOVING SOUTH AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. BOLINSKI
Local storm report, Jul 15, 9:47 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1047 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 E CRAWFORDVILLE 30.18N 84.24W
07/15/2004 WAKULLA FL LAW ENFORCEMENT
TREES FELL ON HOME. POWERLINES DOWN.
0315 PM HAIL 7 NW TALLAHASSEE 30.51N 84.36W
07/15/2004 1.00 INCH LEON FL PUBLIC
0435 PM TSTM WND DMG ARLINGTON 31.44N 84.73W
07/15/2004 CALHOUN GA EMERGENCY MNGR
NUMEROUS TREES DOWN. ROADS BLOCKED.
0435 PM HAIL 3 NW ALBANY 31.61N 84.21W
07/15/2004 0.75 INCH DOUGHERTY GA TRAINED SPOTTER
0440 PM TSTM WND DMG 2 SW ALBANY 31.56N 84.20W
07/15/2004 DOUGHERTY GA TRAINED SPOTTER
A NUMBER OF LARGE TREES DOWN. SOME TREES WITH TOPS
SNAPPED OFF.
0445 PM HAIL 7 E ALBANY 31.58N 84.06W
07/15/2004 1.75 INCH DOUGHERTY GA TRAINED SPOTTER
AT MARINE CORPS LOGISTICS CENTER
0455 PM TSTM WND DMG 7 SW IRWINVILLE 31.58N 83.47W
07/15/2004 IRWIN GA EMERGENCY MNGR
TREES DOWN. BLOCKING ROAD.
0545 PM HAIL MAYHAW 31.18N 84.88W
07/15/2004 0.75 INCH MILLER GA AIRPLANE PILOT
0545 PM TSTM WND DMG MAYHAW 31.18N 84.88W
07/15/2004 MILLER GA AIRPLANE PILOT
SEVERAL TREES DOWN. REPORTED BY EM.
0618 PM HAIL ABBEVILLE 31.57N 85.25W
07/15/2004 0.75 INCH HENRY AL EMERGENCY MNGR
0618 PM HAIL ABBEVILLE 31.57N 85.25W
07/15/2004 0.75 INCH HENRY AL EMERGENCY MNGR
0700 PM HAIL 2 N ASHFORD 31.21N 85.23W
07/15/2004 0.75 INCH HOUSTON AL EMERGENCY MNGR
0700 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
07/15/2004 DECATUR GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0707 PM HAIL 2 S ASHFORD 31.16N 85.23W
07/15/2004 1.75 INCH HOUSTON AL TRAINED SPOTTER
0715 PM HAIL ELBA 31.41N 86.07W
07/15/2004 1.75 INCH COFFEE AL EMERGENCY MNGR
0720 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
07/15/2004 DECATUR GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0740 PM FUNNEL CLOUD ELBA 31.41N 86.07W
07/15/2004 COFFEE AL EMERGENCY MNGR
0740 PM TSTM WND DMG EWELL 31.42N 85.57W
07/15/2004 DALE AL EMERGENCY MNGR
TREES DOWN OVER ROAD.
0745 PM HAIL ELBA 31.41N 86.07W
07/15/2004 0.75 INCH COFFEE AL EMERGENCY MNGR
0800 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
07/15/2004 HOUSTON AL EMERGENCY MNGR
REINFORCED SATELLITE DISH BLOWN OFF OF ROOF.
0815 PM HAIL ENTERPRISE 31.31N 85.85W
07/15/2004 0.75 INCH COFFEE AL EMERGENCY MNGR
0840 PM TSTM WND GST INO 31.27N 86.09W
07/15/2004 0 MPH COFFEE AL EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
TJTLocal storm report, Jul 15, 9:50 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 E CRAWFORDVILLE 30.18N 84.24W
07/15/2004 WAKULLA FL LAW ENFORCEMENT
TREES FELL ON HOME. POWERLINES DOWN.
0315 PM HAIL 7 NW TALLAHASSEE 30.51N 84.36W
07/15/2004 1.00 INCH LEON FL PUBLIC
0435 PM TSTM WND DMG ARLINGTON 31.44N 84.73W
07/15/2004 CALHOUN GA EMERGENCY MNGR
NUMEROUS TREES DOWN. ROADS BLOCKED.
0435 PM HAIL 3 NW ALBANY 31.61N 84.21W
07/15/2004 0.75 INCH DOUGHERTY GA TRAINED SPOTTER
0440 PM TSTM WND DMG 2 SW ALBANY 31.56N 84.20W
07/15/2004 DOUGHERTY GA TRAINED SPOTTER
A NUMBER OF LARGE TREES DOWN. SOME TREES WITH TOPS
SNAPPED OFF.
0445 PM HAIL 7 E ALBANY 31.58N 84.06W
07/15/2004 1.75 INCH DOUGHERTY GA TRAINED SPOTTER
AT MARINE CORPS LOGISTICS CENTER
0455 PM TSTM WND DMG 7 SW IRWINVILLE 31.58N 83.47W
07/15/2004 IRWIN GA EMERGENCY MNGR
TREES DOWN. BLOCKING ROAD.
0545 PM HAIL MAYHAW 31.18N 84.88W
07/15/2004 0.75 INCH MILLER GA EMERGENCY MNGR
0545 PM TSTM WND DMG MAYHAW 31.18N 84.88W
07/15/2004 MILLER GA EMERGENCY MNGR
SEVERAL TREES DOWN. REPORTED BY EM.
0618 PM HAIL ABBEVILLE 31.57N 85.25W
07/15/2004 0.75 INCH HENRY AL EMERGENCY MNGR
0618 PM HAIL ABBEVILLE 31.57N 85.25W
07/15/2004 0.75 INCH HENRY AL EMERGENCY MNGR
0700 PM HAIL 2 N ASHFORD 31.21N 85.23W
07/15/2004 0.75 INCH HOUSTON AL EMERGENCY MNGR
0700 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
07/15/2004 DECATUR GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0707 PM HAIL 2 S ASHFORD 31.16N 85.23W
07/15/2004 1.75 INCH HOUSTON AL TRAINED SPOTTER
0715 PM HAIL ELBA 31.41N 86.07W
07/15/2004 1.75 INCH COFFEE AL EMERGENCY MNGR
0720 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
07/15/2004 DECATUR GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0740 PM FUNNEL CLOUD ELBA 31.41N 86.07W
07/15/2004 COFFEE AL EMERGENCY MNGR
0740 PM TSTM WND DMG EWELL 31.42N 85.57W
07/15/2004 DALE AL EMERGENCY MNGR
TREES DOWN OVER ROAD.
0745 PM HAIL ELBA 31.41N 86.07W
07/15/2004 0.75 INCH COFFEE AL EMERGENCY MNGR
0800 PM TSTM WND DMG DOWNTOWN DOTHAN 31.22N 85.39W
07/15/2004 HOUSTON AL EMERGENCY MNGR
REINFORCED SATELLITE DISH BLOWN OFF OF ROOF.
0815 PM HAIL ENTERPRISE 31.31N 85.85W
07/15/2004 0.75 INCH COFFEE AL EMERGENCY MNGR
0840 PM TSTM WND GST INO 31.27N 86.09W
07/15/2004 0 MPH COFFEE AL EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
TJTSpecial weather statement, Jul 15, 10:38 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1138 PM EDT THU JUL 15 2004 ALZ068-FLZ007-009-160408- GENEVA AL-HOLMES FL-INLAND WALTON FL- 1139 PM EDT THU JUL 15 2004 AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME WESTERN GENEVA COUNTY IN ALABAMA AND EXTREME NORTHERN WALTON COUNTY IN FLORIDA...MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL CROSS SOUTHWEST GENEVA COUNTY AND NORTHEAST WALTON COUNTY BEFORE MOVING INTO WESTERN HOLMES COUNTY IN FLORIDA. THIS WILL TAKE THE STORM NEAR GASKIN...DARLINGTON...ROYALS CROSSROADS AND LEONTA IN FLORIDA...AS WELL AS HACODA AND GANER IN ALABAMA. THE STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:10 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 50 min |
| Jul 15, 7:22 PM CDT | Severe Thunderstorm Warning | TAE | Liberty | 38 min |
| Jul 15, 8:14 PM CDT | Severe Thunderstorm Warning | TAE | Holmes | 46 min |
| Jul 15, 8:22 PM CDT | Special Marine Warning | TAE | 83 min | |
| Jul 15, 8:34 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 26 min |
| Jul 15, 8:37 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 23 min |
| Jul 15, 8:39 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 51 min |
| Jul 15, 9:40 PM CDT | Special Marine Warning | TAE | 95 min | |
| Jul 15, 11:15 PM CDT | Special Marine Warning | TAE | 60 min | |
| Jul 16, 9:39 AM CDT | Special Marine Warning | TAE | 36 min | |
| Jul 16, 9:51 AM CDT | Tornado Warning | TAE | Walton | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.